# SDR R61A2013122301348

- Difficulty date: December 23, 2013
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N124HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000200
- Aircraft time: 16,119 hours, 12,804 cycles
- System (JASC): 5240 · Service Doors
- Part: Actuator
- Part number: FE374500000
- Condition: Leaking
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR PNEUMATIC ACTUATOR WAS FOUND TO BE LEAKING DURING HEAVY CHECK.  DOOR WOULD OPEN BY ITSELF.  PNEUMATIC ACTUATOR WAS SERVICED AND LEAK CHECKED IAW AMM 52-42-51.  OPS AND LEAK CHECKED GOOD.
